# SDR UIEA2019012803041

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,413 hours, 19,505 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Feed
- Part number: 233T323521
- Part serial: D00940
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT MAIN BOOST PUMP INOP( OPENED MDDR 106484  LP 1023891-M5 REMOVED AND REPLACED  FUEL FEED ASSY IAW AMM 28-22-01 OPS CHECK  GOOD AT THIS TIME THIS CLEARED DMI 106484 PLACARD REMOVED  )
